# SDR CA040203011

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 23,130 hours
- Engine: Lyc T5313B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Part number: 91620
- Condition: Worn
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 117024091
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SUSPECTING A PROBLEM WITH FUEL CONTROL UNIT. REMOVED FCU FROM THE ENGINE TO INSPECT THE SPLINES IAW MFG SBT5313-107. FOUND THE INTERNAL SPLINES KNIFE EDGED AND VERY CLOSE TO TOTAL FAILURE OF THE FCU. THIS WOULD HAVE LEAD TO THE FAILURE AND SHUTDOWN OF THE ENGINE. THESE PARTS HAD 434 HOURS SINCE THEY WERE REPLACED WITH SERVICEABLE UNITS. SHAFTS P/N 9162076081.
